# SDR 2A6R2022041363303

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 4,411 hours, 18,879 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Keelbeam
- Part number: L533M1009203
- Part serial: NSN
- Condition: Corroded
- Part time: 4,411 hours, 18,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT SIDE OF THE KEEL BEAM CAP (PN:  L533M1009203) AT FUSELAGE STATION 5,700MM AND LBL 500MM WAS FOUND TO HAVE CORROSION DAMAGE AT THE NUT PLATE SECURING THE CABIN FLOOR NEAR THE GROUNDING POINT.  THE CORROSION DAMAGE PENETRATED THE FULL THICKNESS OF THE KEEL BEAM CAP.

THE AFFECTED SECTION OF THE KEEP BEAM CAP WAS CUT OUT ENTIRELY AND STRUCTURALLY RESTORED BY FABRICATION OF FILLER AND DOUBLER REPAIRS IAW AIRBUS RDAS # RDAS-EC135-53-2022-0763, ISSUE A DATED 29 MAR 2022.
